# SDR KCSA202002271019

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 93,944 hours, 16,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1817-1839
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR LOWER MOST ANGLE HAS EVIDENCE OF CORROSION IN MULTIPLE SPOTS
